# SDR DL757971113

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619DL
- Make and model: Boeing 757232
- Aircraft serial: 22909
- System (JASC): 2620 · Extinguishing System
- Part: Extinguish  Line
- Part number: 453N260275
- Condition: Broken
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING EO 6-71146-12AD, FOUND FIRE PROTECTION LINE BROKEN IN HALF FROM RUBBING ON APU DUCT.  REPLACED LINE AND LEAK CHECKED LINE (P/N 453N2602-75) IPC REF 26-23-51-02, ITEM 120.
